Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


Photo
- - - - -

Reacting To Something....antibiotic...maybe?


  • Please log in to reply

4 replies to this topic

#1 c_grote

 
c_grote

    New Community Member

  • Advanced Members
  • Pip
  • 11 posts
 

Posted 07 September 2012 - 08:45 AM

Something must have got to me and now I am in question?
Thinking I have it narrowed down or do I?

Drug in Question Cefuroxime Axetil Tablets 500mg - Manufactured by Lupin Pharmaceuticals -
I called the manufacturer, there claim is that there is no gluten in there product, they were very short with me, very rude....twice now after taking this product I have had reactions...

however...

Both times I was taking this product I also consumed Tostinos Corn Chips and there Medium Salsa...

Last Time I had more running to the bathroom symptoms and stomach pain...

This Time I have stomach pain/swelling/ but very very bad joint pain/swelling/neck & back pain ... I can't seem to get comfortable my body just aches...

Anyone else experiencing symptoms with these items??
  • 0

Celiac.com Sponsor:

#2 mamaw

 
mamaw

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 2,963 posts
 

Posted 07 September 2012 - 09:05 AM

sorry you are not feeling well. I can't say why this is happening but I do know too much corn in a day & a spicy salsa can get me.. As for the med again I don't know if it contains gluten but maybe gluten in a filler , who knows.. some people have trouble the filler celluose. It could be in & is in many drugs as a filler...

get better soon
  • 0

#3 jerseyangel

 
jerseyangel

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 20,939 posts
 

Posted 07 September 2012 - 10:11 AM

Antibiotics can cause diarrhea and stomach pain as side effects, not having anything to do with gluten.

Did you eat the chips and salsa regularly before going on the medication? If you did and were fine with it, it is most likely a side effect. If that was the first time with the chips/salsa, I'd try not eating them and see if you feel better.

My feeling is that it's the antibiotic, but you never know.
  • 0
Patti


"Life is what happens while you're busy making other plans"

"When people show you who they are, believe them"--Maya Angelou

"Bloom where you are planted"--Bev

#4 GF Lover

 
GF Lover

    Melanoma Warrior

  • Moderators
  • PipPipPipPipPipPip
  • 1,671 posts
 

Posted 07 September 2012 - 11:09 AM

Something must have got to me and now I am in question?
Thinking I have it narrowed down or do I?

Drug in Question Cefuroxime Axetil Tablets 500mg - Manufactured by Lupin Pharmaceuticals -
I called the manufacturer, there claim is that there is no gluten in there product, they were very short with me, very rude....twice now after taking this product I have had reactions...

however...

Both times I was taking this product I also consumed Tostinos Corn Chips and there Medium Salsa...

Last Time I had more running to the bathroom symptoms and stomach pain...

This Time I have stomach pain/swelling/ but very very bad joint pain/swelling/neck & back pain ... I can't seem to get comfortable my body just aches...

Anyone else experiencing symptoms with these items??


Here is the expanded description of the drug including side effects and interactions.

http://www.rxlist.com/ceftin-drug.htm

Take a look.

This type of thing also happened to me recently. I saw different doc for tests. The last doc, a cardiologist, made the connection to the drug I was taking. All is better.

Hang in there.
  • 0

HAVE A SUPER SHINY DAY

 

LTES gem 2014

*BiPolar, Major Depression, Anxiety *Hypothyroidism, *Celiac

*Metastatic Melanoma, *Immunotherapy Mitigated Vitiligo, *General Insanity

"We cautiously travel through life to arrive safely at our death" - J. R. C. , my Son.

 

Are We There Yet? and Dad says...All you have to do it ride it out.

 

Comments/views/opinions expressed on the site are my own and are not representative of Forum Admin/Owner

Celiac.com - Celiac Disease Board Moderator

 

hairy-spider-smiley-emoticon.gif


#5 c_grote

 
c_grote

    New Community Member

  • Advanced Members
  • Pip
  • 11 posts
 

Posted 12 September 2012 - 11:49 AM

Thank You All .... I'm going to blame the medicine this time...feeling better! Colleen, by the look of those side effects it seems very clear to me! Cathleen
  • 0




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: